# SDR SWAA2025082909205

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 23,632 hours, 12,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT MID CABIN IS BROKEN/MISSING A PANEL.  INSTALLED PANEL ON SIGN PER AMM 33-51-01.
